Graves' disease - Acceleration of linear growth

Conwell, L. S. (2009) Graves' disease - Acceleration of linear growth. Journal of Pediatric Endocrinology & Metabolism, 22 4: 289-290.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ223689_OA.pdf Full text (open access) application/pdf 625.79KB 0
Author Conwell, L. S.
Title Graves' disease - Acceleration of linear growth
Journal name Journal of Pediatric Endocrinology & Metabolism   Check publisher's open access policy
ISSN 0334-018X
Publication date 2009-04-01
Year available 2009
Sub-type Editorial
Open Access Status File (Publisher version)
Volume 22
Issue 4
Start page 289
End page 290
Total pages 2
Place of publication Berlin, Germany
Publisher Walter de Gruyter GmbH
Language eng
Keyword Endocrinology & Metabolism
Endocrinology & Metabolism
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Editorial
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 07 Dec 2010, 19:30:08 EST